# SDR GLBA20110705G

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 28,641 hours, 30,169 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: MS25036116
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED THAT AN ELECTRICAL ODOR CAME FROM COCKPIT, THE ODOR WENT AWAY AFTER TURNING OFF THE WINDSHIELD HEAT SYS.  MX REPLACED THE P1 RING TERMINAL ON THE RT WINDSHIELD IAW AIM 14.3.0, OPS CHECKS GOOD.
